# SDR R61A201907280774

- Difficulty date: July 28, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,613 hours, 22,965 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND-CORROSION ON WASTE SERVICE DOOR FR88-89 ST26-28R. REMOVED AND REPLACED WASTE WATER SERVICE DOOR REF AMM 53-03-60. RESTORE SURFACE PROTECTION. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
